MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT; BANDAGE, LIQUID

3M HEALTH CARE 3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT; BANDAGE, LIQUID
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anaphylactoid / Anaphylaxis (2218)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information was not provided.No sample is available for analysis.A trend analysis was completed and manufacturing records were reviewed for the reported lot number with no issues identified.There is no sufficient clinical information available for a robust medical interpretation.An allergic reaction may be possible for this case; however, if 3m cavilon advanced skin protectant was primarily involved in the reaction it cannot be clearly assessed.Also, the intensity of the reaction is not well documented.Allergy testing should be done to verify a potential allergic reaction.
 
Event or Problem Description
Received from (b)(6): anaphylaxis was reported for a patient who was taken to the hospital by ambulance while using 3m cavilon advanced skin protectant 5050g.Detail regard the symptoms experienced was not provided, and it is not known if there was any medical intervention.The patient fully recovered.Nothing was reported to be used in combination with cavilon advanced.The leg was cleaned with nacl and gauze.Silvercel/carboflex/flivasorb applied to the leg and secured with crepe bandage, after which cavilon advanced skin protectant was applied to the foot with a stockinette to cover.

Brand Name
3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT
Common Device Name
BANDAGE, LIQUID
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY 3M COLUMBIA
5400 paris road
columbia MO 65202
Manufacturer Contact
dianne gibbs
3m center building 275-5w-06
st. paul, MN 55144
6517379117
MDR Report Key13981184
Report Number2110898-2022-00030
Device Sequence Number17590603
Product Code KMF
UDI-Device Identifier50707387773361
UDI-Public50707387773361
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K153571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model NumberN/A
Device Catalogue Number5050G
Device Lot Number0007791786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SILVERCEL/CARBOFLEX/FLIVASORB
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown